# SDR DL757071281

- Difficulty date: October 1, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 24,284 hours, 9,515 cycles
- Engine: Pwa PW2037
- Engine time: 59,884 hours, 27,939 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 241080105
- Part serial: C0159
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLIGHT 418 DIVERTED TO LGA, APU ALREADY ON MEL PER 49-11-01, LOST LEFT GENERATOR.  A/C LANDED AT LGA.  MAINTENANCE IN PROGRESS.  REPLACED LEFT ENG IDG PER M/M.  RAN ENG PER M/M.  NO LEAKS  NOTED.  OPS NML.
